# SDR 401407092006

- Difficulty date: July 9, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N415QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4014
- Aircraft time: 705 hours, 340 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Part number: 1159SCC6111
- Part serial: 016
- Condition: Activated
- Location: Cockpit
- Part time: 705 hours, 340 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB FAIL MESSAGE AND WOULD NOT MOVE.
